Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1186-1197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a4,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1186--1197},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a4/}
}
TY - JOUR AU - V. B. Vasil'ev (Vasilyev) TI - Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains JO - Differencialʹnye uravneniâ PY - 1998 SP - 1186 EP - 1197 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a4/ LA - ru ID - DE_1998_34_9_a4 ER -
%0 Journal Article %A V. B. Vasil'ev (Vasilyev) %T Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains %J Differencialʹnye uravneniâ %D 1998 %P 1186-1197 %V 34 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1998_34_9_a4/ %G ru %F DE_1998_34_9_a4
V. B. Vasil'ev (Vasilyev). Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1186-1197. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a4/